# SDR SIMA200418402

- Difficulty date: July 1, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ORF - FLT 4524 - AMBER FLOOR PROXIMITY LIGHT AT SERVICE DOOR FAILS TO ILLUMINATE.  REPLACED SERVICE DOOR FLOOR EMERGENCY LIGHT STRIP ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
